@article{1177698136,
author = {Stout, William F.},
title = {Some Results on the Complete and Almost Sure Convergence of Linear Combinations of Independent Random Variables and Martingale Differences},
journal = {Ann. Math. Statist.},
volume = {39},
number = {6},
year = {1968},
pages = { 1549-1562},
language = {en},
url = {http://dml.mathdoc.fr/item/1177698136}
}
Stout, William F. Some Results on the Complete and Almost Sure Convergence of Linear Combinations of Independent Random Variables and Martingale Differences. Ann. Math. Statist., Tome 39 (1968) no. 6, pp. 1549-1562. http://gdmltest.u-ga.fr/item/1177698136/